advertisement
Question
Posted by: Sinethemba | 2010/12/22

Upper backache

Hi doc,
I have this pain on my upper back, it''s burning and very very painful. I''ve been to the dr, he gave me painkillers and some tablets which he said were for the nerves. I''ve finished the treatment and the pain has started again. What causes it and how can I get it to stop. I''ve changed my sitting position but it''s not helping. It''s also affecting my arm (it gets numb) and I feel needles and pins on my right foot. Please help. The pain is on the right side of my back.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Sinethemba
You may have a muscle spasm of the back, pinching a nerve. You may need xrays of your back and physiotherapy. If you don't have a medical aid, go to the nearest provincial hospital outpatients and ask for a referral to a physiotherapist.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/12/22

Hallo Sinethemba
You may have a muscle spasm of the back, pinching a nerve. You may need xrays of your back and physiotherapy. If you don't have a medical aid, go to the nearest provincial hospital outpatients and ask for a referral to a physiotherapist.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement